MAUDE Adverse Event Report: MICRO-TECH (NANJING) CO., LTD. SURECLIP(®) REPOSITIONABLE HEMOSTASIS CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

MICRO-TECH (NANJING) CO., LTD. SURECLIP(®) REPOSITIONABLE HEMOSTASIS CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number ROCC-D-26-235-C-N
Health Effect - Clinical Codes Embolism/Embolus (4438); Gastrointestinal Hemorrhage (4476); Stomach Ulceration (4488)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented to endoscopy department as a transfer from intensive care for an egd [esophagogastroduodenoscopy] colonoscopy for gib [gastrointestinal bleeding].Upon entering stomach with endoscope, patient's stomach was found to contain old blood and food debris, which were removed.Upon advancing further, patient's duodenal bulb was found to contain a large ulcer with a visible blood vessel (not actively bleeding).Epinephrine was injected into ulcer, followed by electrocautery being administered.One hemostasis clip was deployed with no problem, but the second clip mis-deployed.After this, blood began to stream out of ulcer.Various methods of treatment were used until hemostasis was achieved.Gi called cvir [cardiovascular interventional radiology] department to alert them of situation and make sure they were ready to take patient for embolization.Patient remained intubated and was transported from endoscopy to cvir with this rn, anesthesia resident.Udi-di number: (01)06932503530446(17)270616(10)m240617231.

Brand Name
SURECLIP(®) REPOSITIONABLE HEMOSTASIS CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
MICRO-TECH (NANJING) CO., LTD.
2855 broadway dr
ann arbor MI 48104
MDR Report Key22183365
Report Number22183365
Device Sequence Number20986995
Product Code PKL
UDI-Device Identifier06932503530446
UDI-Public(01)06932503530446
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
Report Date (Section F) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROCC-D-26-235-C-N
Device Lot NumberM240617231
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer06/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight112 KG
Date Report Sent to FDA06/03/2025